Adaptive finite element methods for the Laplace eigenvalue problem

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND, H. Wu, Z. Zhang
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57965
ISSN:1570-2820OPAC
ISSN:1569-3953OPAC
Parent Title (English):Journal of Numerical Mathematics
Publisher:de Gruyter
Place of publication:Berlin
Type:Article
Language:English
Year of first Publication:2010
Release Date:2019/08/02
Tag:Computational Mathematics
Volume:18
Issue:4
First Page:281
Last Page:302
DOI:https://doi.org/10.1515/jnum.2010.014
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik